# SDR AWXA9500439

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 20121A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN AFT CABIN.  REPLACED RT BATTERY CHARGER ASSEMBLY, OPS CHECK GOOD.  (W)
